Alert archive / Alabama / Small Craft Advisories in 2017
Small Craft Advisory 53, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 18, 2017, 3:09 AM CST. It took effect at Nov 18, 2017, 6:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2017, 3:09 AM CST (09:09 UTC)
- In effect from
- Nov 18, 2017, 6:00 PM CST
- Expired
- Nov 19, 2017, 12:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
848 WHUS74 KMOB 180909 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 309 AM CST SAT NOV 18 2017 ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR MUCH OF THE OPEN GULF WATERS... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY FOR BAYS AND INLAND WATERWAYS... .A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD FRONTAL PASSAGE LATE TONIGHT THROUGH SUNDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE SUNDAY NIGHT THROUGH EARLY MONDAY. GMZ650-670-675-182000- /O.NEW.KMOB.SC.Y.0053.171119T0000Z-171119T0600Z/ /O.CON.KMOB.GL.A.0002.171119T0600Z-171119T1500Z/ /O.CON.KMOB.SC.Y.0052.171119T1500Z-171120T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 309 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630>635-655-182000- /O.EXT.KMOB.SC.Y.0052.171119T0000Z-171120T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 309 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... * WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...SEAS BUILDING TO 3 TO 5 FEET. BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
895 WHUS74 KMOB 182012 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 212 PM CST SAT NOV 18 2017 ...GALE WARNING IN EFFECT FROM LATE TONIGHT NIGHT THROUGH SUNDAY MORNING FOR MUCH OF THE OPEN GULF WATERS... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY FOR BAYS AND INLAND WATERWAYS... .A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD FRONTAL LATE TONIGHT THROUGH SUNDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE SUNDAY NIGHT THROUGH EARLY MONDAY. GMZ650-670-675-190600- /O.CON.KMOB.SC.Y.0053.171119T0000Z-171119T0600Z/ /O.UPG.KMOB.GL.A.0002.171119T0600Z-171119T1500Z/ /O.NEW.KMOB.GL.W.0006.171119T0600Z-171119T1500Z/ /O.CON.KMOB.SC.Y.0052.171119T1500Z-171120T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 212 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-655-190600- /O.CON.KMOB.SC.Y.0052.171119T0000Z-171120T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 212 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY... * WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET. BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
602 WHUS74 KMOB 190354 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 954 PM CST SAT NOV 18 2017 ...GALE WARNING IN EFFECT FROM MIDNIGHT THROUGH 9 AM SUNDAY FOR THE GULF WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST MONDAY FOR THE GULF WATERS... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON SUNDAY FOR BAYS AND INLAND WATERWAYS... .A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD FRONT FROM MIDNIGHT TONIGHT THROUGH LATE SUNDAY NIGHT. WINDS AND SEAS WILL THEN GRADUALLY SUBSIDE THROUGH EARLY MONDAY. GMZ655-191200- /O.EXT.KMOB.SC.Y.0052.000000T0000Z-171119T0600Z/ /O.EXA.KMOB.GL.W.0006.171119T0600Z-171119T1500Z/ /O.NEW.KMOB.SC.Y.0054.171119T1500Z-171120T0900Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 954 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT CST TONIGHT UNTIL 9 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 9 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST MONDAY. * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET. BAYS AND SOUNDS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-670-675-191200- /O.CON.KMOB.SC.Y.0053.000000T0000Z-171119T0600Z/ /O.CON.KMOB.GL.W.0006.171119T0600Z-171119T1500Z/ /O.EXT.KMOB.SC.Y.0052.171119T1500Z-171120T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 954 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT CST TONIGHT UNTIL 9 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM CST MONDAY... * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-191200- /O.EXT.KMOB.SC.Y.0052.000000T0000Z-171119T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 954 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY... * WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS...BAYS AND SOUNDS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 11:49 PM CST, 3 hours 20 minutes earlier.
Area forecast discussion, Nov 17, 11:49 PM CST, 3 hours 20 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1149 PM CST Fri Nov 17 2017
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
06Z issuance...VFR condition through about 18.09z for BFM, and
through about 18.10z for PNS. MVFR visibilities (5SM) already
being reported at MOB. MVFR ceilings (2500 to 3000 feet) will
then occur after these times at all TAF sites through early
Saturday morning as low clouds develop. Both PNS and BFM should
see ceilings rise to back to VFR levels (3500 feet) though early
Saturday evening, but MOB should stay at MVFR levels (3000 feet).
MVFR ceilings (2500 to 3000 feet) will then occur at all TAF
sites through the remainder of the forecast, along with showers in
the vicinity. Winds will be mostly south to southeast at 5 to 8
knots through early Saturday morning, increasing from the south to
southwest 12 to 16 knots through 19.06z. /22
&&
.PREV DISCUSSION... /issued 349 PM CST Fri Nov 17 2017/
NEAR TERM /Now Through Saturday/...A broad upper ridge of high
pressure over Texas and northern Mexico, stretching east over the
western gulf, will shift south through Sat afternoon in response to
a vigorous short wave trough and surface cold front moving eastward
from the central Rockies to the mid to lower Mississippi River
valleys through Sat afternoon. This system remains progressive and
positively tilted through Sat afternoon with limited forcing in the
mid levels further south along the northern gulf coast through Sat
afternoon. Near the surface a closed low tracks east across the
central plains to south of the Great Lakes with the attendant cold
front reaching the MS/LA border by late Sat afternoon. With this
pattern expect increasing clouds tonight through Sat afternoon with
a slight chance of rainshowers for most areas by Sat afternoon. A
light southeast wind will become better developed late this
afternoon and tonight becoming mostly south and building during the
day on Sat. With the better onshore flow better low level moisture
is expected to advect inland overnight through Sat afternoon
possibly leading to some patchy for most inland areas mostly before
sunrise Sat morning. With better mixing expected tonight the threat
for dense fog is lower compared to last night.
Temperatures will be generally 5 to 10 degrees warmer than last
night ranging from the low to mid 50s to the east and north and the
upper 50s to lower 60s to the west and along the immediate coast.
Highs Sat will range from the mid to upper 70s for most areas.
32/ee
SHORT TERM /Saturday night Through Monday night/...A cold front
moves through the area Saturday night, with showers along and
ahead of the front ending from northwest to southeast by early
Sunday morning. Low temps Saturday night range from low 40's
inland to mid 50's along the immediate coast. In the wake of this
front, northerly winds usher in a cooler and drier airmass, with
afternoon highs Sunday only reaching the upper 50's to low 60's.
Expect colder lows Sunday night as clear skies and light winds
will allow plenty of radiational cooling, with temps dropping into
the low to mid 30's across much of the area. Some inland locations
could see temps dip just below freezing around sunrise early
Monday morning. Highs on Monday once again range from upper 50's
to low 60's, before lows in the upper 30's to mid 40's Monday
night as light surface winds shift to more easterly and a weak
upper shortwave bring an increase in cloud cover. /49
LONG TERM /Tuesday Through Friday/...Rain chances increase once
again Tuesday as a vigorous upper shortwave digs into the lower
Mississippi River Valley and northwestern Gulf of Mexico. At this
point, the upper level jet splits, with the southern stream trough
developing a surface low over the central Gulf while the northern
stream remains over the Midwest and Great Lakes. Models are
in fair agreement with another shortwave embedded within the
northern stream pushing a front through our local area Tuesday
night. This front eventually stalls well offshore and acts as a
sort of barrier, keeping the low out over the central Gulf.
Heading through midweek, yet another impulse in the northern
stream digs across the eastern CONUS, this time falling into phase
with the southern stream trough. The resulting deeper longwave
pattern then pushes the central Gulf low east towards the Florida
peninsula and away from the local area.
Ultimately, the weather along our portion of the Gulf coast will
depend on the track of the upper trough (and subsequent surface
low) over the Gulf. Current model trends have it far enough south
for the bulk of precipitation to remain offshore. As the low
tracks east-northeast across the Gulf, cloud cover and rain
chances would increase along and east of I-65 Thursday and
Friday, with areas west seeing fewer clouds and drier weather.
In terms of temperature, expect temps around seasonal on Tuesday,
with highs in the upper 60's to around 70 Tuesday afternoon and
lows in the mid 40's to low 50's Tuesday night. In the wake of
Tuesday night's front, temps drop a few degrees below-seasonal
Wednesday through Friday. Highs range from low to mid 60's, and
lows range from low to mid 40's. /49
MARINE...High pressure will continue to shift east to the eastern
seaboard and western Atlantic through Sat in response to a strong
cold front approaching from the west. The cold front will move
across the marine area late Sat night through Sun morning leading to
a strong offshore flow, occurring throughout most of the day on
Sunday. Frequent gusts to gale force, occurring mostly over the open
gulf waters, will also be possible in the wake of the front early
Sunday. A moderate south to southwest flow is also expected ahead of
the front by mid to late Sat afternoon. Northerly winds and seas
will gradually subside Sun night through early Mon as a broad
surface ridge of high pressure builds from the lower Mississippi
River valley to the Southeast states through Mon afternoon. A light
onshore flow is expected by late Mon shifting mostly north to
northeast Tue through Thu in response to another cold front moving
south over the northern and central gulf. An area of low pressure is
expected to form along the front over the gulf moving mostly east of
the marine area Thu through Sat. 32/ee
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Gale Watch from late Saturday night through Sunday morning for
GMZ650-670-675.
Small Craft Advisory from 9 AM to 6 PM CST Sunday for GMZ650-670-
675.
Small Craft Advisory from midnight Saturday night to 6 PM CST
Sunday for GMZ630>635-655.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Nov 17, 7:59 PM CST, 7 hours 10 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 759 PM CST Fri Nov 17 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-190200- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 759 PM CST Fri Nov 17 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Following the passage of a strong cold front, expect colder lows Sunday night with temperatures dropping off into the lower to mid 30's across much of the area. Some inland locations could see temperatures dip below freezing around sunrise Monday morning. A freeze watch may become required on later forecasts for portions of the interior. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Thursday. GMZ630>635-650-655-670-675-190200- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 759 PM CST Fri Nov 17 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Hazardous conditions for small craft expected into the weekend. A strong northerly flow sets up in the wake of a cold front with Frequent wind gusts to gale force possible late Saturday into Sunday morning.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 2:04 PM CST | Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Crenshaw, Monroe and 2 more | 15 hr |
| Nov 18, 2:12 PM CST | Gale Warning | MOB | 19 hr | |
| Nov 18, 2:43 PM CST | Wind Advisory | MOB | Baldwin, Mobile | 18 hr |
Nearby
Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.